# SDR HEEA0011292

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL923
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 412075205101
- Condition: Defective
- Location: Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TRANSMITTER PINS FOR ELECTRICAL CONNECTOR TWISTED, KEY BROKEN.
